# SDR YENA20121221682

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 45,394 hours, 16,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 756 AUA-JFK, ATB TO AUA DUE TO LOST OF GREEN HYDRAULIC SYSTEM QUANTITY FOUR MINUTES AFTER TAKEOFF.  REMOVED & REPLACED RIGHT L/G DOOR CRACKED ACTUATOR FLEX LINE IAW AMM 32-12-00.  REMOVED & REPLACED NR 1 ENGINE CASE DRAIN FILTER IAW AMM 29-13-43.  REMOVED AND REPLACED NR 1 ENGINE EDP IAW AMM 29-13-51.  OPERATIONAL CHECK GOOD.  LEAK CHECKS GOOD.
